# SDR USAA2012100100036

- Difficulty date: September 18, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 31,447 hours, 21,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SEAT RAIL BEAM ASSEMBLY BETWEEN FR64 TO FR66, -Y1292.  REPLACED SEAT RAIL BEAM ASSEMBLY BETWEEN FR64 TO FR66, -Y1292 IAW A319 SRM 51-42-11 PAR 5.
